MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING MRCS32

CORCYM S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING MRCS32
Model Number MRCS32
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/31/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed on this event through the device tracking department.Based on the information reported on the patient implant form, a memo 3d record semirigid annuloplasty ring mrcs32 was implanted and explanted on (b)(6) 2021.The device was reportedly wasted.The manufacturer has not received any allegation of a device malfunction nor of serious injury from the site regarding this event.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since the device was wasted, no further investigation is possible at this time.The manufacturer attempted to retrieve additional information on the event and device involved, but no further information has been provided to date.Based on the limited information available, it is not possible to establish a definitive root cause for the reported event.However, from the document review performed, no manufacturing deficiencies were identified.Should any further information be received in the future, the manufacturer will provide an update to this reporting activity as applicable.Reportedly wasted.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING MRCS32
Common Device Name
MEMO 3D RECHORD
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT   13040
Manufacturer Contact
francesca crovato
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key14089214
Report Number3005687633-2022-00116
Device Sequence Number15059922
Product Code KRH
UDI-Device Identifier08022057015099
UDI-Public(01)08022057015099(240)ICV1334(17)250204
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2025
Device Model NumberMRCS32
Device Catalogue NumberICV1334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale